# SDR UIEA2018082001747

- Difficulty date: August 19, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,583 hours, 18,396 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IDLE DISAGREE REV UNLOCKED EICAS MESSAGE LEFT ENGINE. FOUND LT INBD TREV HALF OPEN. MANUALLY STOWED THRUST REVERSER, PERFORMED THRUST REVERSER TEST IAW AMM 78-31-01-825, OPS TEST GOOD. EICAS MESSAGE CLEARED.
